# SDR UALA2011061302911

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,824 hours, 4,868 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Coupler
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EAI VALVE R RIGHT ENGINE ANTI-ICE (EAI) VALVE FAILURE.  REPLACED B23126 COUPLER OPBC-1 IN P111.  OPS CHECKS GOOD, REACTIVATED EAI.
